Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 9840297, 9 pages
http://dx.doi.org/10.1155/2016/9840297
Research Article

Bifurcation Analysis of Gene Propagation Model Governed by Reaction-Diffusion Equations

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 3 April 2016; Revised 15 June 2016; Accepted 22 June 2016

Academic Editor: Andrew Pickering

Copyright © 2016 Guichen Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Fisher, “The wave of advance of advantageous genes,” Annals of Eugenics, vol. 7, no. 4, pp. 355–369, 1937. View at Publisher · View at Google Scholar
  2. A. D. Bazykin, “Hypothetical mechanism of speciaton,” Evolution, vol. 23, no. 4, pp. 685–687, 1969. View at Publisher · View at Google Scholar
  3. J. Piálek and N. H. Barton, “The spread of an advantageous allele across a barrier: the effects of random drift and selection against heterozygotes,” Genetics, vol. 145, no. 2, pp. 493–504, 1997. View at Google Scholar · View at Scopus
  4. T. Nagylaki, “Conditions for the existence of clines,” Genetics, vol. 80, no. 3, pp. 595–615, 1975. View at Google Scholar · View at Scopus
  5. T. Nagylaki and J. F. Crow, “Continuous selective models,” Theoretical Population Biology, vol. 5, no. 2, pp. 257–283, 1974. View at Publisher · View at Google Scholar · View at Scopus
  6. B. H. Bradshaw-Hajek and P. Broadbridge, “A robust cubic reaction-diffusion system for gene propagation,” Mathematical and Computer Modelling, vol. 39, no. 9-10, pp. 1151–1163, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. B. H. Bradshaw-Hajek, P. Broadbridge, and G. H. Williams, “Evolving gene frequencies in a population with three possible alleles at a locus,” Mathematical and Computer Modelling, vol. 47, no. 1-2, pp. 210–217, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. P. Broadbridge, B. H. Bradshaw, G. R. Fulford, and G. K. Aldis, “Huxley and Fisher equations for gene propagation: an exact solution,” The Anziam Journal, vol. 44, no. 1, pp. 11–20, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Kolmogorov, I. Petrovsky, and N. Piscounov, “Études de l'equation aved croissance de la quantité de matière et son application à un problème biologique,” Moscow University Mathematics Bulletin, vol. 1, pp. 1–25, 1937. View at Google Scholar
  10. M. Slatkin, “Gene flow and selection in a cline,” Genetics, vol. 75, no. 4, pp. 733–756, 1973. View at Google Scholar · View at MathSciNet
  11. J. M. Smith, Mathematical Ideas in Biology, Cambridge University Press, Cambridge, UK, 1968.
  12. R. A. Littler, “Loss of variability at one locus in a finite population,” Mathematical Biosciences, vol. 25, no. 1-2, pp. 151–163, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. T. Ma and S. Wang, Bifurcation Theory and Applications, vol. 53 of Nonlinear Science Series A, World Scientific, Beijing, China, 2005.
  14. T. Ma and S. Wang, Stability and Bifurcation of the Nonlinear Evolution Equations, Science Press, Singapore, 2007 (Chinese).
  15. A. Turing, “The chemical basis of morphogenesis,” Philosophical Transactions of the Royal Society of London B, vol. 237, no. 641, pp. 37–52, 1952. View at Publisher · View at Google Scholar
  16. T. Ma and S. Wang, “Dynamic phase transition theory in PVT systems,” Indiana University Mathematics Journal, vol. 57, no. 6, pp. 2861–2889, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus